n Learning and Teaching Mathematics - From the Editors

Volume 2007, Issue 5
  • ISSN : 1990-6811


We are pleased to be publishing the fifth edition of . This edition is full of exciting articles written by a range of South African and international authors. Our journal is also now available online through the Sabinet SA ePublications. This means that if your school or institution subscribe to the journal you will have portal IP access to it.

Loading full text...

Full text loading...


Article metrics loading...


This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error